# SDR AALA201806131005

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 19,063 hours, 7,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1494444
- Condition: Corroded
- Location: Bs 500b-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO BAY, RT TRANSITION PANEL BETWEEN BS 500B +10, AND 500G -10.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R 5.
